Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Fluid in ears. Feeling pain in ear, head and shoulder, sweating and nauseated. Related to heart attack?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2007
Answered : 353 Questions
I have been having ear pain and fluid in both ears which has been causing a lack of sleep with the pain at night. Two days ago while watching TV, I felt a lot of pain on the left side of my head, neck and shoulder going into the left chest. I was sweatig and felt nauseated. I thought it might be a heart attack and took two asprins. For about 30 minutes it felt better to sit up than lie down. Then I layed down and fell asleep in about an hour. The next mornng and till now, I sweat a lot while eat and with the least little exertion. I have not been in to see my doctor yet. Is this just ear releated or could it be a heart attack or both or something else? I am a 53 year old male, 195 pounds, in a wheel chair because of bad knees.
Posted Wed, 1 Aug 2012 in Heart Attack
Answered by Dr. Neelam Ashish Vanjari 39 minutes later

Thanks for writing in.

I think your symptoms are very much suggestive of coronary artery disease which usually can cause angina or a heart attack. This is a condition in which the blood supply to the heart is reduced under exertion and typically resting produces relief.
At this stage, please see a physician and get an ECG and cardiac enzymes done. We would then be able to conclusively say whether this was a heart attack or now. Its unlikely that your symptoms are being caused by an ear problem.
Till then, please do not exert yourself and avoid any kind of stress ( emotional, physical or mental ; including heavy meals)
I hope I have answered your query. In case of doubt, I shall be happy to help you.
Best regards,
Dr. Neelam.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor